Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 683205, 11 pages
http://dx.doi.org/10.1155/2013/683205
Research Article

A Novel Characteristic Expanded Mixed Method for Reaction-Convection-Diffusion Problems

School of Mathematical Sciences, Inner Mongolia University, Hohhot 010021, China

Received 3 November 2012; Revised 24 February 2013; Accepted 10 March 2013

Academic Editor: Alexander Timokha

Copyright © 2013 Yang Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yang Liu, Hong Li, Wei Gao, Siriguleng He, and Zhichao Fang, “A Novel Characteristic Expanded Mixed Method for Reaction-Convection-Diffusion Problems,” Journal of Applied Mathematics, vol. 2013, Article ID 683205, 11 pages, 2013. https://doi.org/10.1155/2013/683205.